American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Idrisse Khemar. Elliptic Integrable Systems: a Comprehensive Geometric Interpretation. Memoirs of the AMS 219 (2012)
Book volume table of contents   

[2] Francisco Torralbo and Francisco Urbano. Surfaces with parallel mean curvature vector in $\mathbb{S}^2\times\mathbb{S}^2$ and $\mathbb{H}^2\times\mathbb{H}^2$. Trans. Amer. Math. Soc. 364 (2012) 785-813. MR 2846353.
Abstract, references, and article information   
View Article: PDF

[3] Xiangwen Zhang. On the boundary of Kähler cones. Proc. Amer. Math. Soc. 140 (2012) 701-705. MR 2846339.
Abstract, references, and article information   
View Article: PDF

[4] Miroslav Engliš and Renata Otáhalová. Covariant derivatives of the Berezin transform. Trans. Amer. Math. Soc. 363 (2011) 5111-5129. MR 2813410.
Abstract, references, and article information   
View Article: PDF

[5] D. H. Phong and Jacob Sturm. Regularity of geodesic rays and Monge-Ampère equations. Proc. Amer. Math. Soc. 138 (2010) 3637-3650. MR 2661562.
Abstract, references, and article information   
View Article: PDF

[6] Takuji Sato. Almost Hermitian structures induced from a Kähler structure which has constant holomorphic sectional curvature. Proc. Amer. Math. Soc. 131 (2003) 2903-2909. MR 1974348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert L. Bryant. Bochner-Kähler metrics. J. Amer. Math. Soc. 14 (2001) 623-715. MR 1824987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wolfgang Bertram. Complexifications of symmetric spaces and Jordan theory. Trans. Amer. Math. Soc. 353 (2001) 2531-2556. MR 1814081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vestislav Apostolov, Georgi Ganchev and Stefan Ivanov. Compact Hermitian surfaces of constant antiholomorphic sectional curvatures. Proc. Amer. Math. Soc. 125 (1997) 3705-3714. MR 1415572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Franki Dillen and Luc Vrancken. Totally real submanifolds in $S^6(1)$ satisfying Chen's equality. Trans. Amer. Math. Soc. 348 (1996) 1633-1646. MR 1355070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael G. Eastwood. Complexification, twistor theory and harmonic maps from Riemann surfaces. Bull. Amer. Math. Soc. 11 (1984) 317-328. MR 752790.
Abstract, references, and article information   
View Article: PDF

[12] Ignacio Guerrero and Stanley M. Zoltek. On the sectional curvature of holomorphic curvature operators . Proc. Amer. Math. Soc. 83 (1981) 362-368. MR 624932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hon Fei Lai. Real submanifolds of codimension two in complex manifolds . Trans. Amer. Math. Soc. 264 (1981) 331-352. MR 603767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas Bloom. On the contact between complex manifolds and real hypersurfaces in ${\bf C}\sp{3}$ . Trans. Amer. Math. Soc. 263 (1981) 515-529. MR 594423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David L. Johnson. A curvature normal form for $4$-dimensional K\"ahler manifolds . Proc. Amer. Math. Soc. 79 (1980) 462-464. MR 567993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. Jacobowitz. Reducing the codimension of K\"ahler immersions . Proc. Amer. Math. Soc. 78 (1980) 453-454. MR 553395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Izu Vaisman. On locally and globally conformal K\"ahler manifolds . Trans. Amer. Math. Soc. 262 (1980) 533-542. MR 586733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Erik Fornæss. The Ahlfors estimate . Proc. Amer. Math. Soc. 75 (1979) 95-98. MR 529222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. J. Cowen and R. G. Douglas. Complex geometry and operator theory. Bull. Amer. Math. Soc. 83 (1977) 131-133. MR 0500206.
Abstract, references, and article information   
View Article: PDF

[20] H. Nakagawa and K. Ogiue. Complex space forms immersed in complex space forms . Trans. Amer. Math. Soc. 219 (1976) 289-297. MR 0407756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. M. Naveira and L. M. Hervella. Schur's theorem for nearly K\"ahler manifolds . Proc. Amer. Math. Soc. 49 (1975) 421-425. MR 0367848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. M. Naveira and C. Fuertes. The zeroes of nonnegative holomorphic curvature operators . Trans. Amer. Math. Soc. 210 (1975) 139-147. MR 0405274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bang-yen Chen and Koichi Ogiue. On the scalar curvature and sectional curvatures of a Kaehler submanifold . Proc. Amer. Math. Soc. 41 (1973) 247-250. MR 0319087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Malladi Sitaramayya. Curvature tensors in Kaehler manifolds . Trans. Amer. Math. Soc. 183 (1973) 341-353. MR 0322722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1